# SDR MASA20210121020

- Difficulty date: January 9, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690300171
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTIONS I FS 359 TO FS 485, 9 LBL AND FS 349 TO FS 485, 9 RBL AT PAX CABIN FWD WET AREA FLOOR SEAT RAILS IN SECTIONS FS 359 TO FS 485, 9 LBL AND FS 349 TO FS 485, 9 RBL SEAT RAILS WERE REPLACED, PER CRJ900 SRM 53-21-49-101-001-A01.
